Zhou Xiao-zhong, Liu Xing-quan. A Note on Derivatives of Function and Their Fourier Transforms in L2[J]. Applied Mathematics and Mechanics, 1990, 11(1): 53-60.
Citation: Zhou Xiao-zhong, Liu Xing-quan. A Note on Derivatives of Function and Their Fourier Transforms in L2[J]. Applied Mathematics and Mechanics, 1990, 11(1): 53-60.

A Note on Derivatives of Function and Their Fourier Transforms in L2

  • Received Date: 1989-01-13
  • Publish Date: 1990-01-15
  • The purpose of this article is to indicate the shortcomings of a few theorems of [1]. Moreover, some interesting results are detluced.
  • loading
  • [1]
    Bochner,S.A and K.C handrasekcharan,Fourier Transforms, Princeton(1949)
    [2]
    Бохнер С.,Лекчuu об Инmеiралах Фурое,москва(1962).
    [3]
    周晓钟,L1内函数的导数及其Fourier变式,西北大学学报,3 (1980).
    [4]
    河田能夫,《Fourier分布》,周民强译,高等教育出版社(1984).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1700) PDF downloads(509) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return